MAUDE Adverse Event Report: ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS
Model Number IMPACTOR PAD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11-dec-2025, a facility representative reported via (b)(4) that an 0826-000 impactor pad broke while the surgeon was trying to remove it to get better visualization on the lateral x-ray to verify pin placement during a case.There were no adverse events, and the case was finished with no issues.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged 0826-000, impactor pad, batch 210508, was received stuck to a 1267-100 radiolucent targeting arm (batch 212569).Visual inspection noted that the 0826-000 impactor pad was stuck to the grommet of the 1267-100 radiolucent targeting arm and could not be detached.Functional testing could not be performed because the devices were inseparable.The most likely cause of the reported failure is attributed to use-related factors, including wear-and-tear damage and excessive mechanical forces applied to the impactor pad in the field over time.The manufacturing date for the targeting arm is november 2021.Refer to the investigation photos.The complaint allegation is confirmed.

Brand Name
IMPACTOR PAD
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23943465
Report Number1220246-2026-00010
Device Sequence Number12720242
Product Code HSB
UDI-Device Identifier00848665002805
UDI-Public(01)00848665002805(11)211108(10)210508
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPACTOR PAD
Device Catalogue Number0826-000
Device Lot Number210508
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown